zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis. (English) Zbl 1155.34041
The authors consider the generalized model of hematopoiesis $$x'(t)=-a(t)x(t)+\sum_{i=1}^m\frac{b_i(t)}{1+x^n(t-\tau_i(t))}.$$ By using a fixed point theorem, some criteria are established for the existence of the unique positive $\omega$-periodic solution of the above model. They show that this periodic solution is a global attractor of all other positive solutions.

34K60Qualitative investigation and simulation of models
34K13Periodic solutions of functional differential equations
92C50Medical applications of mathematical biology
34K25Asymptotic theory of functional-differential equations
Full Text: DOI
[1] Chen, Y.; Huang, L.: Existence and global attractivity of a positive periodic solution of a delayed periodic respiration model. Comput. math. Appl. 49, 677-687 (2005) · Zbl 1100.34055
[2] El-Sheikh, M. M. A.; Zaghrout, A.; Ammar, A.: Oscillation and global attractivity in delay equation of population dynamics. Appl. math. Comput. 77, 195-204 (1996) · Zbl 0848.92018
[3] Gopalsamy, K.; Kulenovic, M. R. S.; Ladas, G.: Environmental periodicity and time delays in a ’food limited’ population model. J. math. Anal. appl. 147, 545-555 (1990) · Zbl 0701.92021
[4] Gopalsamy, K.; Kulenovic, M. R. S.; Ladas, G.: Oscillation and global attractivity in models of hematopoiesis. J. dynam. Differential equations 2, 117-132 (1990) · Zbl 0694.34057
[5] Gopalsamy, K.; Trofimchuk, S.: Almost periodic solutions of lasota -- wazewska-type delay differential equation. J. math. Anal. appl. 237, 106-127 (1999) · Zbl 0936.34058
[6] Graef, J. R.; Qian, C.; Spikes, P. W.: Oscillation and global attractivity in a periodic delay equation. Canad. math. Bull. 38, 275-283 (1996) · Zbl 0870.34073
[7] Guo, D.: Some fixed point theorems and applications. Nonlinear anal. 10, 1293-1302 (1986) · Zbl 0613.47052
[8] Guo, D.: Nonlinear functional analysis. (2001)
[9] Györi, I.; Ladas, G.: Oscillation theory of delay differential equations with applications. (1991) · Zbl 0780.34048
[10] Jiang, D.; Wei, J.: Existence of positive periodic solutions for nonautonomous delay differential equations. Chinese ann. Math. ser. A 20, 715-720 (1999) · Zbl 0948.34046
[11] Karakostas, G.; Philos, C. G.; Sficas, Y. G.: Stable steady state of some population models. J. dynam. Differential equations 4, 161-190 (1992) · Zbl 0744.34071
[12] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[13] Kulenovic, M. R. S.; Ladas, G.; Sficas, Y. G.: Global attractivity in population dynamics. Comput. math. Appl. 18, 925-928 (1989) · Zbl 0686.92019
[14] Laslli, B. S.; Zhang, B. G.: On a periodic delay population model. Quart. appl. Math. 52, 35-42 (1994) · Zbl 0788.92022
[15] Mackey, M. C.; Glass, L.: Oscillations and chaos in physiological control systems. Sciences 197, 287-289 (1977)
[16] Mallet-Paret, J.; Nussbaum, R.: Global continuation and asymptotic behaviour for periodic solutions of a differential-delay equation. Ann. mat. Pura appl. 145, 33-128 (1986) · Zbl 0617.34071
[17] Saker, S. H.: Oscillation and global attractivity in hematopoiesis model with delay time. Appl. math. Comput. 136, 241-250 (2003) · Zbl 1026.34082
[18] Saker, S. H.: Oscillation and global attractivity in hematopoiesis model with periodic coefficients. Appl. math. Comput. 142, 477-494 (2003) · Zbl 1048.34114
[19] Saker, S. H.; Agarwal, S.: Oscillation and global attractivity in a nonlinear delay periodic model of respiratory dynamics. Comput. math. Appl. 44, 623-632 (2002) · Zbl 1041.34073
[20] Saker, S. H.; Agarwal, S.: Oscillation and global attractivity in a periodic Nicholson’s blowflies model. Math. comput. Modelling 35, 719-731 (2002) · Zbl 1012.34067
[21] Wan, A.; Jiang, D.; Xu, X.: A new existence theory for positive periodic solutions to functional differential equations. Comput. math. Appl. 47, 1257-1262 (2004) · Zbl 1073.34082
[22] Wang, H.: Positive periodic solutions of functional differential equations. J. differential equations 202, 354-366 (2004) · Zbl 1064.34052
[23] Weng, P. X.: Global attractivity of periodic solution in a model of hematopoiesis. Comput. math. Appl. 44, 1019-1030 (2002) · Zbl 1035.45004
[24] Xu, W.; Li, J.: Global attractivity of the model for the survival of red blood cells with several delays. Ann. differential equations 14, 357-363 (1998) · Zbl 0958.92010
[25] Yan, J.; Zhao, A.; Nieto, J. J.: Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka -- Volterra systems. Math. comput. Modelling 40, 509-518 (2004) · Zbl 1112.34052
[26] Yan, J.; Zhao, A.; Yan, W.: Existence and global attractivity of periodic solution for an impulsive delay differential equation with allee effect. J. math. Anal. appl. 309, 489-504 (2005) · Zbl 1086.34066